# SDR SWAA2020122838074

- Difficulty date: December 22, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 42,316 hours, 25,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT AFT SERVICE DOOR INOPERABLE.  RELAMPED EMERGENCY EXIT LIGHT AT AFT SERVICE DOOR, IAW AMM 33-51-04.
